# SDR SWAA2022060204960

- Difficulty date: May 6, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1669
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY LIGHT BATTERY PACK POSITION M1669 RH SIDE AT PASSENGER CABIN (1 EA) 2022-262244 / [01] REPLACED BATTERY PACK IAW B737-700 AMM 33-51-06. TEST OK. SEE INDIVIDUALS SIGN OFF BELOW;[02] REPLACED BATTERY PACK IAW B737-700 AMM 33-51-06. TEST OK. SEE INDIVIDUALS SIGN OFF BELOW
